Facebook Pixel
EmpowHER Guest

Why do I get headaches I'm taking cholesterol pills

By Anonymous August 24, 2017 - 5:33pm
Rate This

I have high cholesterol I' only weight 113 pound

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Headaches can be caused by many reasons - dehydration, lack of sleep, lack of fresh air, bad air, brain conditions, stress or medication.

In your case, check to see if headaches are a side effect of your medication.

August 25, 2017 - 7:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Headache Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!